# SDR A6WA201401074052

- Difficulty date: January 5, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 25,587 hours, 25,353 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Damaged
- Location: External Power
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUPPLIED AC POWER HOOKED UP, SPARKS WITH SMOKE ORIGINATED A TC POWER RECEPTACLE, REQUEST INSPECTION.  INSPECTED AC POWER CONNECTOR IAW REO 601R-24-22-004, FOUND INSIDE PINS & RECEPTACLE DISCOLORED, PLACED ON MEL IAW REO 601R-25-22-004, SEE BLOCK 2 FOR MEL.
